A 43-year-old member asked:
Disclaimer

why did spironolactone cause me to start post menopause bleeding?

1 doctor answer
Dr. Carol Peters-tanksley
34 years experience Obstetrics and Gynecology
Does not cause bleed: Spironolactone would not be a reason to have postmenopausal bleeding. Any postmenopausal bleeding could potentially be serious, so you should have a medical evaluation. That could possibly include an ultrasound or endometrial biopsy. Good luck!
Answered on May 7, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old member asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
Bleeding: Post menopausal bleeding should be evaluated by a gyn.
A 34-year-old female asked:
Dr. Geoffrey Kuhlman
21 years experience Family Medicine
Yes, it should: Spironolactone changes the balance of hormones that cause menstrual bleeding. If spironolactone is the cause, then bleeding will stop when you stop t ... Read More
6
6 thanks
A 38-year-old member asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
It doesn't: There is no connection with this medicine and post menopausal bleeding.
A 37-year-old member asked:
Dr. Loren Cohen
51 years experience Addiction Medicine
Hormonal action: Spironolactone has a chemical structure similar to female sex hormones and can cause post menopausal bleeding in women and breast swelling in man, the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month